# SDR DALA2017042403372

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON OTBD BALANCE WEIGHT CORRODED.  REMOVED AND REPLACED THE BALANCE WEIGHT IAW DRAWING  113N7100, REV L, STEPS FL-2, FL-12, FL-13, & FL-14.
